Title

A Symmetrical Regularized Long-Wave Equation For Shallow-Water Waves

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Fluids

Keywords

Mechanics; Physics, Fluids & Plasmas

Journal Title

Physics of Fluids

Volume

29

Issue/Number

3

Publication Date

1-1-1986

Document Type

Note

Language

English

First Page

890

Last Page

891

WOS Identifier

WOS:A1986A776300048

ISSN

1070-6631

Share

COinS